# SDR CALA2023072402321

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 49,072 hours, 17,267 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Hyd B
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD B WENT FROM 93 TO  76. BELLY OF PLANE HAS HUGE DARK STREAK FROM WHEEL WELL TO APU FOUND B SYSTEM CASE DRAIN FILTER HOUSING LEAKING. R&R CASE DRAIN 00-0585-3-0455,QTY :1  00-0585-3-0440,QTY :1  40-0595-3-1976,QTY FILTER AND REPLACED ORING SEALS FOR FILTER HOUSING. PER AMM :1 29-11-41 OPS AND LEAKED CHECKED GOOD. SERVICED HYDRAULIC TO 94 PERCENT. PARTS USED:  29-2911-3-0052,QTY :1 ADD EMP:U238137
